Nodal theorems for the Dirac equation in d ≥ 1 dimensions
Version of Record online: 1 OCT 2013
© 2013 by WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 526, Issue 1-2, pages 79–86, January 2014
How to Cite
Hall, R. L. and Zorin, P. (2014), Nodal theorems for the Dirac equation in d ≥ 1 dimensions. Ann. Phys., 526: 79–86. doi: 10.1002/andp.201300161
- Issue online: 27 JAN 2014
- Version of Record online: 1 OCT 2013
- Manuscript Accepted: 6 SEP 2013
- Manuscript Received: 7 AUG 2013
- Natural Sciences and Engineering Research Council of Canada. Grant Number: GP3438
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!